Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

skyline-gtr14

Member
  • Total Reviews

    0
  • Content Count

    15
  • Joined

  • Last visited

Community Reputation

0 Neutral

About skyline-gtr14

  • Rank
    New Member

Profile Information

  • Gender
    Male
  1. tretinoin 0.025% is the mildest, then comes 0.05% and then 0.1%!!!! think of it this way. 0.025% is a quarter (mild) 0.05% is a half (medium) 0.1% is 1 whole (strong)
  2. hi kristenm09 i know the trouble ur facing!! are u using any acne treatments during the day? and ur applying retin-a at night right?
  3. lol yeah i know what u mean, well try this for a couple of days, apply moisturizer first and then apply bp, the reason y this may work the same/better is because the moisturizer smooths the skin out and so more bp can be absorbed but in turn ur skin still staying hydrated. make sure u leave a little time before bp so apply moisturizer, wait 5-10 mins and then apply bp. see how it goes. what moisturizer are u using?
  4. if ur skin is too dry u should wash ur face, apply moisturizer and then apply retin-a. are u using the gel or the cream version?
  5. maybe u should try retin-a instead of retin-a micro? i've heard the micro version is meant to be less irritating yet people still experience what u are experiencing? how is the redness now?
  6. has benzaclin got anything in it apart from BP? the itchy feeling is normal and as ur skin adjects to it is should decrease. u should do the same has u dd with dan's bp which is use a low amount first and then rank up the dose as weeks progress. i hope this helps.
  7. find a moisturizer which doesnt clog ur pores. also i find if u use an spf moisturizer it may clog ur pores as its heavy on the skin. try something for dry skin and moisturize twice a day. y dont u try moisturize before u up ur BP on so ur skin wont be so dry?
  8. i've been prescribed trimethroprim but from the posts i've read on this site people are having different responses, some are saying they've broke out in rashes and have high temperature? has anyone experienced any side effects from this medicine? has anyone found a topical which works well long term with good consistent results?
  9. i've been given the same but im afraid to take any type of medicine now, i used to be on minocycline but wanted to come off it so was prescribed trimethroprim. has anyone had any side effects?
  10. stop the multivitamins, cavemen didnt need them so i dont see y we do? i personally think multivitamins cause flare-ups. get ur vitamin sources from natural foods like fruit and veg?
  11. dj, u say u are getting boils? what topicals are u using? just bp?
  12. you say u've tried everything? but i do not see retin-a on ur list or any treinoin? maybe u could give that a try? speak to ur doc and see what they say
  13. maybe you should try and was ur face with cetaphil and then wait a few mins and apply a moisturizer and then ur bp? how much bp are u applying? i forgot to add, dont use and SPF moisturizer it will make ur skin more oily which moisturizer are u currently using?
×